Posted by Brian Y (220.127.116.11) on September 24, 2001 at 16:25:42:
Well, the weather down here in SC has begun to slowly turn cooler and I am plagued, once again, with a new round of CHs.
Have been seeing a GP for a couple of years now with whom I have been very impressed due to the fact he was willing to TRY new things on me (went through the neurontin stage, the steroids, the topomax, et al) as well as MANAGE the HAs.
Well, he has become frustrated I feel and sent me to a neurologist who has little to no desire on the management side. Threw some maxalt my way and said buh-bye (this works for me 20-25% of the time).
I was willing, however, to try a regimen of prednisone and verpapamil as it has been a while since I tried that combo.
Working RELATIVELY ok, still having clusters but with less frequency. The pain is, oddly enough, worse, though...
Here is my question to y'all (and forgive the preceding whine session, but I thought it has some bearing on where I was with treatment):
Has anyone experienced EXTREME lightheadedness, really feel pulse in the temples, pure unadulterated anger with this combo of meds (verap and pred?).
I am coming out of my skin and when I have a HA and cannot get acute relief (i.e. from O2 or narcotic or maxalt, et al), I want to commit a homicide...
I do not recall this feeling before. Does anyone have any thoughts?
Not to worry, though. I am being more dramatic here than anything, but I have noticed my personality changing on this combo...
Post a Followup